MathSciNet Relay Station
MathSciNet bibliographic data
MR1073469 (91i:65048) 65D30 (33E20 41A60)
Temme, N. M.; Olde Daalhuis, A. B. Uniform asymptotic approximation of Fermi-Dirac integrals. J. Comput. Appl. Math. 31 (1990), no. 3, 383–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement